Homogenization in elastodynamics with force term depending on time.

Wang, Ping

International Journal of Mathematics and Mathematical Sciences (2000)

  • Volume: 23, Issue: 10, page 723-728
  • ISSN: 0161-1712

How to cite

top

Wang, Ping. "Homogenization in elastodynamics with force term depending on time.." International Journal of Mathematics and Mathematical Sciences 23.10 (2000): 723-728. <http://eudml.org/doc/48582>.

@article{Wang2000,
author = {Wang, Ping},
journal = {International Journal of Mathematics and Mathematical Sciences},
keywords = {homogenization; semigroup; gas bubbles},
language = {eng},
number = {10},
pages = {723-728},
publisher = {Hindawi Publishing Corporation, New York},
title = {Homogenization in elastodynamics with force term depending on time.},
url = {http://eudml.org/doc/48582},
volume = {23},
year = {2000},
}

TY - JOUR
AU - Wang, Ping
TI - Homogenization in elastodynamics with force term depending on time.
JO - International Journal of Mathematics and Mathematical Sciences
PY - 2000
PB - Hindawi Publishing Corporation, New York
VL - 23
IS - 10
SP - 723
EP - 728
LA - eng
KW - homogenization; semigroup; gas bubbles
UR - http://eudml.org/doc/48582
ER -

NotesEmbed ?

top

You must be logged in to post comments.